# SDR MWEA080057

- Difficulty date: April 21, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 59,652 hours, 49,496 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 2LA00727850
- Condition: Burned Out
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER AT RIGHT EXIT ROW CLAIMED HE SAW A PUFF OF SMOKE AND SMELLED A SULFUR ODOR, ODOR DISSIPATED NOTHING ELSE ABNORMAL.  FOUND READING LIGHT AT 19F BURNED OUT.  REMOVED AND REPLACED READING LIGHT ASSEMBLY.
